Generalized nonlinear models in R.

Tuner, HL and Firth, D (2007) Generalized nonlinear models in R. Statistical Computing & Graphics Newsletter, 18 (1). pp. 11-16. ISSN n/a

Full text not available from this repository.

Official URL: http://stat-computing.org/newsletter/issues/scgn-1...


Item Type:Article
Subjects:5. Quantitative Data Handling and Data Analysis > 5.5 Regression Methods
ID Code:750
Deposited By: L-W-S user
Deposited On:02 Apr 2009 13:32
Last Modified:08 Feb 2012 16:27

Repository Staff Only: item control page